# SDR CA090724002

- Difficulty date: July 18, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Gruman TS2ACALFORST
- Aircraft time: 7,244 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CON0080463
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

(CAN) "STRANGE" VIBRATION WAS NOTICED BY THE PILOT IN FLIGHT ALONG WITH A LOT OF GRAY COLORED OIL LEAKING FROM THE PUSH ROD HSG TUBES.  REF RPM CHECK WAS FOUND TO BE LOW AND A COMPRESSON TEST WAS DONE AND FOUND TO BE 8/80 PSI UPON CLOSER INSP.   IT WAS FOUND THAT THE HEAD OF THE CYL WAS ACTUALLY SPLITTING FROM THE BARREL.
